# SDR IPXA10560911

- Difficulty date: July 1, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 1320-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO BAY FLOOR PANEL AT BS 1320 THRU 1420 LBL 25 THRU LBL 45 HAS AN INSERT PULLING THROUGH AND SEVERAL DENTS AND GOUGES ON LOWER SURFACE.  FABRICATED REPLACEMENT PANEL IAW EO B757-5320-9692-G.
